| Catalog Number |
8065752081 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that the connection at the interface with the handle was loose during cataract surgery, the procedure was completed by replacing the pak with no harm to patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.Loose handles were reported.A wet fluidics management system (fms) was visually inspected.No defects were observed on the male or female luers.The sample was tested using a console.The fms primed and tuned with the handpiece successfully and reached max vacuum.The luers connected and fit tightly onto the handpiece.No message code, no fluid or air leaks on the cassette, and no cracks on the luers were found.No occlusion was found in all manifolds.The luer handles were not loose.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).